# SDR SWAA2025040922216

- Difficulty date: April 6, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N8531Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63575
- Aircraft time: 26,185 hours, 13,170 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SERVICE DOOR; FWD GIRT BAR FITTING LOOSE <[01]. TIGHTENED FSD FWD GIRT BAR FITTING IAW AMM 25-66-02-400-801.; [02] VERIFIED CORRECTIVE ACTION #1.
